Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On a Theorem of Pitman

Gottfried E. Noether
The Annals of Mathematical Statistics
Vol. 26, No. 1 (Mar., 1955), pp. 64-68
Stable URL: http://www.jstor.org/stable/2236756
Page Count: 5
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On a Theorem of Pitman
Preview not available

Abstract

A theorem by Pitman on the asymptotic relative efficiency of two tests is extended and some of its properties are discussed.

Page Thumbnails

  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68